MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER
Model Number 407149
Medical Device Problem Codes Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Codes Syncope (1610); Fall (1848); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
It was reported that oversensing occurred approximately 1 months after the implantation.
 
Additional Manufacturer Narrative
On (b)(6) 2019, it was reported that the patient experienced syncope and suffered a fall.At the moment of the follow-up, noise was observed on the ra and rv channel.During the replacement, it was observed that the noise was only in the header of the pacemaker.Both leads were checked and measurements are normal.Physician decided to explant and replace the device only.
 
Additional Manufacturer Narrative
On (b)(6) 2019, it was reported that the patient experienced syncope and suffered a fall.At the moment of the follow-up, noise was observed on the ra and rv channel.During the replacement, it was observed that the noise was only in the header of the pacemaker.Both leads were checked and measurements are normal.Physician decided to explant and replace the device only.The leads were not returned for analysis.The report therefore refers exclusively to the pacemaker analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was interrogated and the memory content was analyzed indicating no anomalies.However, based on the data, the sensing polarity was temporarily programmed to unipolar sensing, which may have contributed to the clinical observation.The header of the device was analyzed.The set screws could be easily screwed in and out; there was no foreign material inside the header bores.All dimensions of the header bores were within the range requested by the standard specifications.The spring elements of the pacemaker did not show any deviations.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.In addition, a sensing test was performed and the device sensed the attached heart signals free of noise.In conclusion, the device is fully functional.The analysis did not show any deviations from the technical specifications.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
EVITY 6 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8804687
Report Number1028232-2019-02997
Device Sequence Number18913829
Product Code NVZ
UDI-Device Identifier04035479147686
UDI-Public04035479147686
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number407149
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2019
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer11/18/2019
01/20/2020
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date11/18/2019
01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;